Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
uglies

b vitamins, exercise caution!

Recommended Posts

Since July 29 I am taking a mega b-vit complex which contains as much as 10x daily requirements. I had read about the dangers of vits b5 causing hair loss and vits b6 and b12 aggravating breakouts, so with this in mind I decided to halve and quarter the b-vit tablets. I wanted to eigth them but that was impossible; 1/4 was the smallest I could reach.

Despite doing this, and certainly not taking them every day (since July 29 I've only taken 3 in total, however before that I was taking a much smaller dose of a supermarket own brand several times a week), my skin has broken out quite profusely in inflamed pustules, papules, microzits and sebum overload. What is more, my hair is falling out. I am not joking when I say it's certainly not normal shedding or even the cyclical sheeding that hair naturally goes through. I'm assuming its the b-vits that are either partially or wholly causing these issues.

Bottom line I still was consuming far more than the RDI and I'm paying the price for it now. I took the last 1/4 of my 3rd tablet yesterday and woke up this morning to a forehead and chin with a considerable increase in angry looking microzits where previously there were only a few (my cheeks were the affected areas), and around 20 hairs on my pillow (20 is a lot when you never shed hair in your sleep before).

In conclusion, please exercise caustion with b-vits, especially high doses of b5, b6 and b12 even if you decide to halve or quarter them. The low strength supermarket brand ones may have been keeping my skin in minor breakout mode or at least preventing it from not breaking out, but the high strength ones actually seemed to exaccerbate the problem.

Edited by uglies

Share this post


Link to post
Share on other sites

out of all the vitamins, b vitamins are the safest, the are very easily excreted in the urine.

fat soluble vitamins and minerals are very toxic in higher doses and take much more time to be excreted, leaving longer lasting toxic effects.

im guessing there may be an alternate explanation.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×